- -

Mean ergodic multiplication operators on weighted spaces of continuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mean ergodic multiplication operators on weighted spaces of continuous functions

Show simple item record

Files in this item

dc.contributor.author Bonet Solves, José Antonio es_ES
dc.contributor.author Jorda Mora, Enrique es_ES
dc.contributor.author Rodríguez-Arenas, Alberto es_ES
dc.date.accessioned 2019-09-11T20:01:22Z
dc.date.available 2019-09-11T20:01:22Z
dc.date.issued 2018 es_ES
dc.identifier.issn 1660-5446 es_ES
dc.identifier.uri http://hdl.handle.net/10251/125578
dc.description.abstract [EN] Multiplication operators on weighted Banach spaces and locally convex spaces of continuous functions have been thoroughly studied. In this note, we characterize when continuous multiplication operators on a weighted Banach space and on a weighted inductive limit of Banach spaces of continuous functions are power bounded, mean ergodic or uniformly mean ergodic. The behaviour of the operator on weighted inductive limits depends on the properties of the defining sequence of weights and it differs from the Banach space case. es_ES
dc.description.sponsorship The research of Bonet was partially supported by Project Prometeo/2017/102 of the Generalitat Valenciana. The authors authors were also partially supported by MINECO Project MTM2016-76647-P. Rodriguez also thanks the support of the Grant PAID-01-16 of the Universitat Politecnica de Valencia. es_ES
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation AEI/MTM2016-76647-P es_ES
dc.relation GV/PROMETEO/2017/102 es_ES
dc.relation UPV/PAID-01-16
dc.relation.ispartof Mediterranean Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach spaces of continuous functions es_ES
dc.subject Weighted inductive limits es_ES
dc.subject Multiplication operator es_ES
dc.subject Mean ergodic operator es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Mean ergodic multiplication operators on weighted spaces of continuous functions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00009-018-1150-8 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Bonet Solves, JA.; Jorda Mora, E.; Rodríguez-Arenas, A. (2018). Mean ergodic multiplication operators on weighted spaces of continuous functions. Mediterranean Journal of Mathematics. 15(3):1:108-11:108. https://doi.org/10.1007/s00009-018-1150-8 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1007/s00009-018-1150-8 es_ES
dc.description.upvformatpinicio 1:108 es_ES
dc.description.upvformatpfin 11:108 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 15 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela S\367662 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder Agencia Estatal de Investigación es_ES
dc.contributor.funder Universitat Politècnica de València
dc.relation.references Bierstedt, K.D.: An introduction to locally convex inductive limits, Functional analysis and its applications (Nice, 1986), 35–133, ICPAM Lecture Notes. World Sci. Publishing, Singapore (1988) es_ES
dc.relation.references Bierstedt, K.D.: A survey of some results and open problems in weighted inductive limits and projective description for spaces of holomorphic functions. Bull. Soc. Roy. Sci. Liège 70(4–6), 167–182 (2001) es_ES
dc.relation.references Bierstedt, K.D., Bonet, J.: Some recent results on VC(X). In: Advances in the theory of Fréchet spaces (Istanbul, 1988), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 287, pp. 181–194. Kluwer Acad. Publ., Dordrecht (1989) es_ES
dc.relation.references Bierstedt, K.D., Bonet, J.: Completeness of the (LB)-spaces VC(X). Arch. Math. (Basel) 56(3), 281–285 (1991) es_ES
dc.relation.references Bierstedt, K.D., Bonet, J.: Some aspects of the modern theory of Fréchet spaces. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat 97(2), 159–188 (2003) es_ES
dc.relation.references Bierstedt, K.D., Meise, R., Summers, W.H.: A projective description of weighted inductive limits. Trans. Am. Math. Soc. 272(1), 107–160 (1982) es_ES
dc.relation.references Bierstedt, K.D., Meise, R., Summers, W.H.: Köthe sets and Köthe sequence spaces. In: Functional analysis, holomorphy and approximation theory, Rio de Janeiro, pp. 27–91 (1980) es_ES
dc.relation.references Bonet, J., Ricker, W.J.: Mean ergodicity of multiplication operators in weighted spaces of holomorphic functions. Arch. Math. 92, 428–437 (2009) es_ES
dc.relation.references Klilou, M., Oubbi, L.: Multiplication operators on generalized weighted spaces of continuous functions. Mediterr. J. Math. 13(5), 3265–3280 (2016) es_ES
dc.relation.references Krengel, U.: Ergodic Theorems. de Gruyter, Berlin (1985) es_ES
dc.relation.references Lin, M.: On the uniform ergodic theorem. Proc. Am. Math. Soc. 43, 2 (1974) es_ES
dc.relation.references Lotz, H.P.: Uniform convergence of operators on $$L^\infty $$ L ∞ and similar spaces. Math. Z. 190, 207–220 (1985) es_ES
dc.relation.references Manhas, J.S.: Compact multiplication operators on weighted spaces of vector-valued continuous functions. Rocky Mt. J. Math. 34(3), 1047–1057 (2004) es_ES
dc.relation.references Manhas, J.S.: Compact and weakly compact multiplication operators on weighted spaces of vector-valued continuous functions. Acta Sci. Math. (Szeged) 70(1–2), 361–372 (2004) es_ES
dc.relation.references Manhas, J.S., Singh, R.K.: Compact and weakly compact weighted composition operators on weighted spaces of continuous functions. Integral Equ. Oper. Theory 29(1), 63–69 (1997) es_ES
dc.relation.references Meise, R., Vogt, D.: Introduction to Functional Analysis. The Clarendon Press, Oxford University Press, New York (1997) es_ES
dc.relation.references Oubbi, L.: Multiplication operators on weighted spaces of continuous functions. Port. Math. (N.S.) 59(1), 111–124 (2002) es_ES
dc.relation.references Oubbi, L.: Weighted composition operators on non-locally convex weighted spaces. Rocky Mt. J. Math. 35(6), 2065–2087 (2005) es_ES
dc.relation.references Singh, R.K., Manhas, J.S.: Multiplication operators on weighted spaces of vector-valued continuous functions. J. Austral. Math. Soc. Ser. A 50(1), 98–107 (1991) es_ES
dc.relation.references Singh, R.K., Manhas, J.S.: Composition operators on function spaces. North-Holland Publishing Co., Amsterdam (1993) es_ES
dc.relation.references Singh, R.K., Manhas, J.S.: Operators and dynamical systems on weighted function spaces. Math. Nachr. 169, 279–285 (1994) es_ES
dc.relation.references Wilanski, A.: Topology for Analysis. Ginn, Waltham (1970) es_ES
dc.relation.references Yosida, K.: Functional Analysis. Springer, Berlin (1980) es_ES


This item appears in the following Collection(s)

Show simple item record